Some say it works almost as well as Latisse. Will Revitalash affect eye color as Latisse does?
Does Revitalash Change Iris Color Like Latisse?
Doctor Answers (3)
No change in eyecolor with Revitalash
Revitalash has had no reports of eye color change. It has different ingredients than Latisse so it should not be an issue. Hope this helps!
Latisse vs Revitalash
Latisse is a prescription-only solution that has been scientifically proven to stimulate the growth of eyelashes. I believe it to be much more effective than Revitalash. Furthermore, there is no evidence to suggest that Latisse will change your eye color. The eye is exposed to a very small amount of Latisse even when it is properly applied as directed to the upper eyelid margin using the supplied applicator. This has been demonstrated by applying a colored dye to the eyelid margin and watching its migration. Over two million prescriptions for Latisse have been filled with no confirmed reports of iris pigmentation issues. Side effects from the initial studies showed less than 4 percent of people experienced redness, irritation and itching of the upper eyelid, which was reversed upon discontinuation. The irritation can sometimes lead to darkening of the skin on the upper eyelid where the Latisse has been applied. This can actually be a good thing if you use eyeliner.
Revitalash vs. Latisse, Color Change
Revitalash is an eyelash conditioner that claims to make your lashes appear fuller, (think conditioner for your hair). It is not a medicine. It does not have FDA approval. As of this writing, there are no clinical, scientific trials published in a peer reviewed medical journal.
Latisse consists of an established medicine that has been used for years to treat glacoma. They found some glaucoma patients had significant eyelash growth. Allergan configured it to be a topical medicine for eyelash growth. They went through the rigors of FDA approval. The science says that it keeps the lashes in growth phase. Clinical trials showed that it can lengthen eyelashes 25% and thicken them 106%, later with more use, and will darken them. There was some reports that with the eye drops, if you had hazel eyes with brown spots, the brown spots may get more brown. It should not change your blue eyes. as of this writing, there has been no color changes when using latisse.
Web reference: http://www.jjrothmd.com/face-and-skin/latisse
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.